# SDR 2008UALA00553

- Difficulty date: January 31, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 37,169 hours, 4,472 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP RIGHT CEILING AFT ROW 8.  RELAMPED EMERGENCY LIGHT.
